# SDR SWAA2024121673748

- Difficulty date: December 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR SIGN FOR FWD ENTRY DOOR INOP<[01] REPLACED EMERGENCY EXIT LOCATOR LIGHT ASSEMBLY ON FWD LAV PER AMM 33-51-14-960-802. TERMINATED WIRE W4142-0152 INTO GROUND BLOCK GD3782 PER SWPM 20-90-15 AND PERFORMED GOOD OPERATIONAL CHECK OF EMERGENCY EXIT LOCATOR SIGN ON FWD LAV FOR FWD ENTRY DOOR PER AMM 33-51-00-720-801.;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
